# SDR E81RJT227504

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N322BJ
- Make and model: Raythn 390
- Aircraft serial: RB93
- Aircraft time: 897 hours, 689 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084014
- Part serial: 13Y3R
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED COPILOT'S PRIMARY FLIGHT DISPLAY SCREEN WENT BLANK FOR APPROX 1 SECOND IN FLIGHT.  UNABLE TO DUPLICATE DURING ON-GROUND CHECKS. REPLACED FLIGHT DISPLAY WITH AN O/H EXCHANGE UNIT, NO FAULTS OBSERVED. REMOVED UNIT O/H 8/26/2005.
